We give a sufficient condition for systems with symmetries to have periodic solutions with equal periods. We show that the main result can be applied both to Hamiltonian and to non-Hamiltonian systems. We apply the main results to produce planar centers with equal period functions.

Centers with equal period functions / Sabatini, Marco. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 430:1(2015), pp. 296-305. [10.1016/j.jmaa.2015.04.065]

Centers with equal period functions

Sabatini, Marco
2015

Abstract

We give a sufficient condition for systems with symmetries to have periodic solutions with equal periods. We show that the main result can be applied both to Hamiltonian and to non-Hamiltonian systems. We apply the main results to produce planar centers with equal period functions.
1
Sabatini, Marco
Centers with equal period functions / Sabatini, Marco. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 430:1(2015), pp. 296-305. [10.1016/j.jmaa.2015.04.065]
File in questo prodotto:
File Dimensione Formato  
CEPF_Sabatini_Arxiv.pdf

accesso aperto

Descrizione: preprint depositato su Arxiv.org
Tipologia: Pre-print non referato (Non-refereed preprint)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 277.34 kB
Formato Adobe PDF
277.34 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11572/105310
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact